Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Oppourtunist infection
Nov 9, 2004

Hello, Thanks so much for this sight.I know this may be a question you can't really answer for sure, but my brothers tcells are 37. He was taking Steteva and something else but became very suicidal, he quit. But he has a number of problems, thrust, swollen neck, very fatigued all the normal symptoms. If he ends up with an infection like lymphoma at his tcell count, is there any hope???? Thanks

Response from Dr. Henry

There is hope yet many patients have a hard time taking certain HIV meds but there often is some combination that is better tolerated. Sometimes it is a trial and error process. He needs to connect regularly with his HIV specialist. KH



Previous
Diarrhea
Next
To dream or not to dream

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement